International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 283-288
Some Bazilevič functions of order beta
Department of Mathematics and Computer Sciences, University of Wales, University College of Swansea, Singleton Park, Swansea SA2 8PP, UK
Received 4 April 1988; Revised 13 September 1988
Copyright © 1991 S. A. Halim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Distortion theorems and coefficient estimates are obtained for a new class of Bazilevič functions.